MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Viral Infection (2248)
Date of Event 02/07/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
H3 other text : the subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported during the first treatment strategy from a thrombectomy procedure on (b)(6) 2021, the patient suffered vessel perforation /rupture on stenosed artery and hiv which were treated with the medication and subsequently there was patient death.It is noted that the adverse event has possibly relationship to the subject study retriever device, thrombectomy procedure, disease under study and to an underlying condition.No further information is available.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported 'patient death, patient vessel perforation and patient complications' is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, a probable cause of anticipated procedural complication was assigned to this event.
 
Event or Problem Description

Brand Name
TREVO XP PROVUE 3MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17052823
Report Number3012931345-2023-00117
Device Sequence Number20574378
Product Code NRY
UDI-Device Identifier00815742001839
UDI-Public00815742001839
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2022
Device Model Number90183
Device Catalogue Number90183
Device Lot Number0000048249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other; Required Intervention;
Patient SexUnknown